like 3 weeks instead of the usual 1 week?
Looking at the side effects listed on this website for prednisone, I see "changes in menstrual cycle" listed, it also I'd listed under side effects that you should contact you'd doctor go discuss. Only your doctor should advise what to do Wouk the situation on you menstrual cycle, I would suggest calling them tomorrow or contact their answering service if you feel the situation is urgent. God bless and feel better soon;)
Not to discount anyone else's posts, after being on this drug every day of my life since 1984, I feel I'm a bit of an expert. Prednisone reduces inflammation - that's why it's used for things like arthritis, crohns, asthma, etc. In my experience, it would delay my periods, and when my period did come, it would be either heavier or last longer. But that was just MY experience; each of us is different. Do yourself a favor - buy a journal and track your dosages and your physical changes. It's not always feasible to call doctors with each and every side effect question. Doctor visits can be expensive and sometimes hard to get. The emergency room is not appropriate. However, if sometime is recurrent - seek medical attention. If there is pain - seek medical attention. If there is fever - seek medical attention. Good luck.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jun 2010 • 1 answer
I am taking a prednisone 10mg and I want to know what is the taper off period I should use? Is there
Posted 1 Sep 2014 • 3 answers
Posted 22 Dec 2014 • 1 answer
Posted 26 Feb 2015 • 1 answer
Posted 17 Nov 2016 • 0 answers